Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 10, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 14, 2007, 2:24 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 15, 2007, 9:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2007, 2:24 PM MST (21:24 UTC)
- In effect from
- Apr 15, 2007, 9:00 AM MST
- Expired
- Apr 15, 2007, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1971 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 142124 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 224 PM MST SAT APR 14 2007 ...STRONG WINDS FOR PORTIONS EAST CENTRAL ARIZONA ON SUNDAY... .A STORM FROM THE PACIFIC WILL APPROACH ARIZONA ON SUNDAY. IN ADVANCE OF THE STORM AND ASSOCIATED COLD FRONT...WINDS WILL STRENGTHEN. THE STRONGEST WINDS WILL BE LOCATED FROM ABOUT FLAGSTAFF EASTWARD TO THE NEW MEXICO BORDER FROM LATE SUNDAY MORNING INTO THE EARLY EVENING HOURS. WITHIN THIS AREA...EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH SUNDAY AFTERNOON. AZZ011>017-040-150530- /O.NEW.KFGZ.WI.Y.0010.070415T1600Z-070416T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 224 PM MST SAT APR 14 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY. WINDS WILL STRENGTHEN DURING THE LATE MORNING HOURS ON SUNDAY. BY THE AFTERNOON...EXPECT SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TRAVELERS MAY ENCOUNTER AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
6 follow-up statements
000 WWUS75 KFGZ 150444 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 944 PM MST SAT APR 14 2007 ...STRONG WINDS FOR PORTIONS EAST CENTRAL ARIZONA ON SUNDAY... .A STORM FROM THE PACIFIC WILL APPROACH ARIZONA ON SUNDAY. IN ADVANCE OF THE STORM AND ASSOCIATED COLD FRONT...WINDS WILL STRENGTHEN. THE STRONGEST WINDS WILL BE LOCATED FROM ABOUT FLAGSTAFF EASTWARD TO THE NEW MEXICO BORDER FROM LATE SUNDAY MORNING INTO THE EARLY EVENING HOURS. WITHIN THIS AREA...EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH SUNDAY AFTERNOON. AZZ011>017-040-151130- /O.CON.KFGZ.WI.Y.0010.070415T1600Z-070416T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 944 PM MST SAT APR 14 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY. WINDS WILL STRENGTHEN DURING THE LATE MORNING HOURS ON SUNDAY. BY THE AFTERNOON...EXPECT SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION... TRAVELERS MAY ENCOUNTER AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$ JJ
000 WWUS75 KFGZ 151121 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 421 AM MST SUN APR 15 2007 ...STRONG WINDS EXPECTED OVER PORTIONS OF EAST CENTRAL ARIZONA TODAY... .A PACIFIC STORM SYSTEM WILL APPROACH ARIZONA TODAY. IN ADVANCE OF THE STORM AND ASSOCIATED COLD FRONT...WINDS WILL STRENGTHEN. THE STRONGEST WINDS WILL BE LOCATED FROM ABOUT FLAGSTAFF EASTWARD TO THE NEW MEXICO BORDER FROM LATE MORNING INTO THE EARLY EVENING HOURS. WITHIN THIS AREA...EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. AZZ011>017-040-151930- /O.CON.KFGZ.WI.Y.0010.070415T1600Z-070416T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 421 AM MST SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. WINDS WILL STRENGTHEN DURING THE LATE MORNING HOURS TODAY. BY THIS AFTERNOON...EXPECT SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION... TRAVELERS MAY ENCOUNTER AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$ DB
000 WWUS75 KFGZ 151621 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 921 AM MST SUN APR 15 2007 ...STRONG WINDS EXPECTED OVER PORTIONS OF EAST CENTRAL ARIZONA TODAY... .A PACIFIC STORM SYSTEM WILL APPROACH ARIZONA TODAY. IN ADVANCE OF THE STORM AND ASSOCIATED COLD FRONT...WINDS WILL STRENGTHEN. THE STRONGEST WINDS WILL BE LOCATED FROM ABOUT FLAGSTAFF EASTWARD TO THE NEW MEXICO BORDER FROM LATE MORNING INTO THE EARLY EVENING HOURS. WITHIN THIS AREA...EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. AZZ011>017-040-160030- /O.CON.KFGZ.WI.Y.0010.000000T0000Z-070416T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 921 AM MST SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. WINDS WILL STRENGTHEN DURING THE LATE MORNING HOURS TODAY. BY THIS AFTERNOON...EXPECT SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION... TRAVELERS MAY ENCOUNTER AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
000 WWUS75 KFGZ 151921 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1221 PM MST SUN APR 15 2007 AZZ011>017-040-160200- /O.CON.KFGZ.WI.Y.0010.000000T0000Z-070416T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 1221 PM MST SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. EXPECT SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 50 MPH THE REST OF THE AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TRAVELERS MAY ENCOUNTER AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
000 WWUS75 KFGZ 152211 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 311 PM MST SUN APR 15 2007 AZZ011>017-040-160200- /O.CON.KFGZ.WI.Y.0010.000000T0000Z-070416T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 311 PM MST SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. EXPECT SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH THE REST OF THE AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TRAVELERS MAY ENCOUNTER AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY. A FEW OBSERVED WIND GUSTS THIS AFTERNOON INCLUDE 45 MPH AT WINSLOW...52 MPH AT SHOW LOW...44 MPH AT FLAGSTAFF AND 49 MPH AT ST JOHNS. WINDS WILL RAPIDLY WEAKEN FOLLOWING SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
000 WWUS75 KFGZ 160159 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 659 PM MST SUN APR 15 2007 AZZ011>017-040-160300- /O.EXP.KFGZ.WI.Y.0010.000000T0000Z-070416T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 659 PM MST SUN APR 15 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS WILL CONTINUE TO DECREASE ACROSS THE ADVISORY AREA THIS EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM MST. WIND SPEEDS WILL FALL TO 5 TO 15 MPH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 9:00 AM MST, 5 hours 24 minutes earlier.
Area forecast discussion, Apr 14, 9:00 AM MST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 AM MST SAT APR 14 2007 .SYNOPSIS...HIGH PRESSURE ALOFT WILL BUILD INTO NORTHERN ARIZONA TODAY WITH DRY CONDITIONS AND WARMER TEMPERATURES. FOR SUNDAY AND MONDAY...YET ANOTHER STORM SYSTEM WILL BRING WINDY CONDITIONS ALONG WITH A CHANCE OF RAIN AND SNOW. && .DISCUSSION...A HIGH PRESSURE SYSTEM IN THE MID TO UPPER LEVELS WAS CENTERED OVER THE WESTERN UNITED STATES WITH A DEEPENING TROUGH JUST OFF THE CALIFORNIA COAST THIS MORNING. FOR TODAY...THE HIGH PRESSURE SYSTEM WILL MOVE FROM WEST TO EAST ACROSS ARIZONA BRINGING MAINLY CLEAR SKIES AND LOCALLY BREEZY AFTERNOON CONDITIONS AS DAYTIME HEATING PROGRESSES. OVERNIGHT AND SUNDAY...THE CALIFORNIA LOW WILL CONTINUE TO DEEPEN WHILE HIGH PRESSURE MOVES TO THE EAST. BY SUNDAY MORNING A CLOSED LOW WILL FORM OVER SOUTHERN CALIFORNIA AND THEN GRADUALLY HEAD EASTWARD DURING THE DAY. THIS WILL PLACE MUCH OF NORTHEAST ARIZONA UNDER A STRONG SOUTH TO SOUTHWEST FLOW ALOFT. COOLING OF THE MID LEVEL AIR MASS WILL COUPLE WITH DAYTIME HEATING TO CREATE A VERY DEEP MIXED LAYER. AS A RESULT...THE STRONGER WINDS ALOFT WILL GET MIXED TO THE SURFACE WITH MUCH OF NORTHEAST ARIZONA EXPERIENCING AFTERNOON SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ON SUNDAY. IN ADDITION...AS THE LOW AND ASSOCIATED COLD FRONT SLOWLY HEAD TOWARD ARIZONA SUNDAY AFTERNOON AND NIGHT MOISTURE FROM THE SOUTH WILL BE ADVECTED INTO THE SYSTEM. MODELS STILL LEANING TOWARD THE DRY SIDE. THINK THIS IS A RESULT OF MODELS OVEREMPHASIZING A MID LEVEL DRY PUNCH AND MIXING TOO MUCH DRY AIR WITH THE LOW-LEVEL MOISTURE THAT WILL MOVE UP FROM THE SOUTH. AS A RESULT...POP VALUES ACROSS NORTHERN ARIZONA ARE HIGHER THAN WHAT MODELS ARE SUGGESTING. THINK THE CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS ACROSS NORTHERN ARIZONA WILL BEGIN IN ERNEST LATE SUNDAY AFTERNOON AND INCREASE INTO MONDAY. SNOW LEVELS ARE EXPECTED TO LOWER TO AROUND THE 5500 FOOT LEVEL SUNDAY NIGHT AND MONDAY AS THE LOW CENTER MOVES ACROSS ARIZONA. MONDAY SHOULD BE SHOWERY WITH ISOLATED THUNDERSTORMS AS THE LOW CENTER MOVES OVERHEAD AND AN UNSTABLE AIR MASS COVERS ARIZONA. FOR TUESDAY AND BEYOND...MUCH OF NEXT WEEK LOOKS TO BE DOMINATED BY WESTERLY FLOW WITH A SERIES OF WEATHER DISTURBANCES PASSING JUST NORTH OF ARIZONA. THIS SHOULD BRING DRY WEATHER AND BREEZY TO WINDY AFTERNOON CONDITIONS FOR MUCH OF THE WEEK. HOWEVER...GIVEN THE SEASON LONG TREND FOR WEATHER DISTURBANCES TO END UP STRONGER THAN THE 4 TO 7 DAY MODEL FORECASTS...SLIGHT CHANCE POPS HAVE BEEN RETAINED FOR MUCH OF NEXT WEEK TO ACCOUNT FOR THIS TENDENCY. MCCOLLUM && .AVIATION...FOR THE 12Z PACKAGE...TAFS AND TWEBS ADEQUATELY CONVEY EXPECTED WEATHER. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. 41 && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 14, 2:00 PM MST, 24 minutes before
PHXWRKHWO DDHHMM HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 200 PM MST SAT APR 14 2007 AZZ004>018-037>040-150700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 200 PM MST SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER WINDY AND COLD SPRING STORM SYSTEM WILL AFFECT NORTHERN ARIZONA SUNDAY AND MONDAY. ON SUNDAY...SOUTHWEST WINDS WILL INCREASE AS A COLD FRONT ASSOCIATED WITH THE STORM SYSTEM APPROACHES THE AREA. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE OVER PORTIONS OF THE NORTHERN ARIZONA FORECAST AREA. THE MOST LIKELY AREAS FOR STRONG WINDS WILL BE ALONG THE MOGOLLON RIM AND THROUGHOUT THE LITTLE COLORADO RIVER VALLEY. AS A RESULT...A WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF EAST CENTRAL ARIZONA FOR SUNDAY. PLEASE SEE THE LATEST WIND ADVISORY (PHXNPWFGZ) FOR DETAILS. IN ADDITION...THIS STORM SYSTEM WILL BRING A GOOD CHANCE FOR SHOWERS SUNDAY AFTERNOON THROUGH MONDAY...WITH SNOW LEVELS REACHING AS LOW AS 5500 FEET SUNDAY NIGHT. ACCUMULATING SNOW IS POSSIBLE DOWN TO 6000 FEET...AND LOCAL ACCUMULATIONS OVER 4 INCHES ARE POSSIBLE ABOVE 7000 FEET. HOWEVER...MOST AREAS ABOVE 6000 FEET WILL SEE STORM TOTALS LESS THAN 2 INCHES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.